# SDR R61A2019060140556

- Difficulty date: May 14, 2019
- Submitted: June 1, 2019
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 39,988 hours, 24,670 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND  CORROSION- RH SEAT TRACK AT FR 17 (3 EA. FASTENERS).  PERFORMED PERMANENT REPAIR ON RH SEAT TRACK AT FR17 REF SRM 53-10-10 REPAIR/01.
